# SDR DALA2023061304807

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2812769) CORROSION ON AFT CARGO ZEE CHANNEL AT STA 727G TO STA 767 RBL 25 . WL 160. REMOVED AND REPLACED ZEE CHANNEL AT STA 727G TO 767 RBL 25 WL 160 IAW B737 SRM 51-40-02 B737 SRM 53-00-53-2R, B737 AMM 51-00-58 PAGE BLOCK 201, B737 AMM 51-21-72-370-801 AND BOEING DWG# 146A7500.
